# SDR DL72W953215

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rh Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GOUGED, .52 BY .1250 BY .040 ON LWR L/E, 2.5 FT I/B OF OB HINGE.  REPAIRED PER SRM 55-20-3 FIG 4, FOUND AT HMV.
